File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On a non-abelian invariant on complex surfaces of general type

TitleOn a non-abelian invariant on complex surfaces of general type
Authors
KeywordsChern Numbers
Coholomogy Group
Complex Surfaces Of General Type
Local Deformation Space
Local Moduli
Miyaoka-Yau Inequality
Yau's Global Rigidity Theorem
Yau's Uniformization Theorem
Issue Date2006
PublisherScience in China Press. The Journal's web site is located at http://www.scichina.com:8081/sciAe/EN/volumn/current.shtml
Citation
Science In China, Series A: Mathematics, 2006, v. 49 n. 12, p. 1897-1900 How to Cite?
AbstractIn this paper, we give certain homotopy and diffeomorphism versions as a generalization to an earlier result due to W.S. Cheung, Bun Wong and Stephen S.T. Yau concerning a local rigidity problem of the tangent bundle over compact surfaces of general type.
Persistent Identifierhttp://hdl.handle.net/10722/156179
ISSN
2011 Impact Factor: 0.701
2012 SCImago Journal Rankings: 0.540
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorWong, Ben_US
dc.date.accessioned2012-08-08T08:40:44Z-
dc.date.available2012-08-08T08:40:44Z-
dc.date.issued2006en_US
dc.identifier.citationScience In China, Series A: Mathematics, 2006, v. 49 n. 12, p. 1897-1900en_US
dc.identifier.issn1006-9283en_US
dc.identifier.urihttp://hdl.handle.net/10722/156179-
dc.description.abstractIn this paper, we give certain homotopy and diffeomorphism versions as a generalization to an earlier result due to W.S. Cheung, Bun Wong and Stephen S.T. Yau concerning a local rigidity problem of the tangent bundle over compact surfaces of general type.en_US
dc.languageengen_US
dc.publisherScience in China Press. The Journal's web site is located at http://www.scichina.com:8081/sciAe/EN/volumn/current.shtmlen_US
dc.relation.ispartofScience in China, Series A: Mathematicsen_US
dc.subjectChern Numbersen_US
dc.subjectCoholomogy Groupen_US
dc.subjectComplex Surfaces Of General Typeen_US
dc.subjectLocal Deformation Spaceen_US
dc.subjectLocal Modulien_US
dc.subjectMiyaoka-Yau Inequalityen_US
dc.subjectYau's Global Rigidity Theoremen_US
dc.subjectYau's Uniformization Theoremen_US
dc.titleOn a non-abelian invariant on complex surfaces of general typeen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s11425-006-2084-3en_US
dc.identifier.scopuseid_2-s2.0-33846494899en_US
dc.identifier.hkuros127889-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33846494899&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume49en_US
dc.identifier.issue12en_US
dc.identifier.spage1897en_US
dc.identifier.epage1900en_US
dc.identifier.isiWOS:000244104000013-
dc.publisher.placeChinaen_US
dc.identifier.scopusauthoridCheung, WS=7202743118en_US
dc.identifier.scopusauthoridWong, B=7402023236en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats